Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 23, NWS Paducah, KY

April 4, 2011Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this tornado warning at Apr 4, 2011, 10:22 AM CDT for Ballard County, McCracken County, Kentucky. It was in force for 23 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 10:22 AM CDT (15:22 UTC)
Expired
Apr 4, 2011, 10:45 AM CDT
In force
23 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 11 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 10:30 AM CDTTSTM WND DMGHeath, KYLATE REPORT. LARGE SHED DESTROYED.
Apr 4, 10:30 AM CDTTORNADO 01 Sw Heath, KYUPDATE TO INITIAL REPORT. BRIEF TOUCHDOWN SOUTHWEST OF HEATH TRAVELING 0.5 MILES NORTHWEST CROSSING KELLEY ROAD NEAR ALONG THE S CURVE. ROOF OF LONG METAL FARM BUILDING LIFTED ACROSS THE FARM HOUSE SPREADING DEBRIS ON OTHER SIDE OF PROPERTY AND INTO THE NEIGHB
Apr 4, 10:34 AM CDTTSTM WND DMGWoodville, KYWESTERN MCCRACKEN COUNTY...PORCH ROOF BLOWN OFF...SPEED LIMIT SIGNS DOWN...TREE LIMBS DOWN...CARPORT WRAPPED AROUND A TREE...TELEPHONE LINES DOWN...TREE DOWN OVER ROAD. MOSTLY NORTH AND WEST OF NWS OFFICE AT BARKLEY ARPT.
Apr 4, 10:39 AM CDTTSTM WND DMGLa Center, KYBUILDING COLLAPASED WITH INDIVIDUALS TRAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:22 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WFUS53 KPAH 041522
TORPAH
KYC007-145-041545-
/O.NEW.KPAH.TO.W.0023.110404T1522Z-110404T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1022 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 1045 AM CDT.

* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF
  LA CENTER...MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LA CENTER...
  BARLOW...
  WEST PADUCAH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3720 8886 3710 8865 3693 8898 3706 8910
TIME...MOT...LOC 1522Z 237DEG 56KT 3704 8893

$$
1 follow-up statement
937 
WWUS53 KPAH 041528
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1028 AM CDT MON APR 4 2011

KYC007-145-041545-
/O.CON.KPAH.TO.W.0023.000000T0000Z-110404T1545Z/
BALLARD KY-MCCRACKEN KY-
1028 AM CDT MON APR 4 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHWESTERN MCCRACKEN AND EAST CENTRAL BALLARD COUNTIES IN WESTERN
KENTUCKY...

AT 1024 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR KEVIL...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IN THE WARNING INCLUDE WEST PADUCAH.

LAT...LON 3715 8894 3720 8886 3710 8865 3697 8890
TIME...MOT...LOC 1529Z 237DEG 56KT 3710 8881

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:30 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Apr 4, 6:30 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
630 AM CDT MON APR 4 2011

.UPDATE...
AVIATION DISCUSSION FOR 12Z ROUTINE TAF ISSUANCE.

&&

.DISCUSSION...
/PREVIOUSLY ISSUED 349 AM CDT MON APR 4 2011/
WINDS ARE REALLY CRANKING EARLY THIS MORNING...ESP OVER NE AR AND
SRN IL AHEAD OF THE SFC FRONT/CONVECTION. MARION IL RECENTLY
GUSTED TO 55 KTS AND HARRISBURG IL GUSTED TO 50. MOST SLY GUSTS
REMAIN IN THE 30 TO 40 KTS RANGE..SO WILL CONTINUE WITH WIND
ADVISORY AS OPPOSED TO HIGH WIND WARNING. WINDS ARE ALSO CRANKING
BEHIND THE FRONT...WITH GUSTS NEAR 40 MPH BACK IN NW AR/SW MO...SO
DECIDED TO CONTINUE THE WIND ADVISORY THROUGH 7 PM ALL AREAS. CAN
TRIM FROM WEST OT EAST LATER IF NEED BE. TEMPS UNUSUALLY WARM WITH
THE CLOUD AND SOUTHERLY BREEZES HOLDING READINGS IN THE 70S.
ACTUALLY HIT 80 RECENTLY AT CARMI IL.

CONCERNING SEVERE WEATHER POTENTIAL TODAY...ONGOING CONVECTION
OVERNIGHT IN MO HAS PRODUCED 1 INCH HAIL AND DAMAGING WIND GUSTS
OVER 60 MPH FROM TIME TO TIME...ESP IN BOWING SEGMENTS AND THE
WITHIN THE MOST INTENSE CELLS. WILL LIKELY SEE AT LEAST SCATTERED
SEVERE STORMS TODAY AS THIS ACTIVITY MOVES EAST ACROSS THE REGION.
DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN CONCERN...BUT
SOME TORNADO ACTIVITY CANNOT BE RULED OUT...ESP IF THE STORMS
BECOME SURFACE ROOTED AS THE DAY PROGRESSES. HIGHEST SVR WEATHER
RISK WILL BE OVER SE MO AND SRN IL FROM EARLY THIS MORNING THROUGH
LATE MORNING...THEN WILL SHIFT INTO WRN KY AND SW IN THE LATE
MORNING AND INTO THE EARLY AFTERNOON.

WILL SEE CLOSE TO AN INCH OR TWO OF RAIN FROM THIS SYSTEM AS
WELL...ESPECIALLY OVER WESTERN KY...AS THE SYSTEM REALLY BLOWS UP
LATE IN THE MORNING AND INTO THE AFTERNOON.

TEMPS WILL FALL RAPIDLY INTO THE 40S AND 50S BEHIND THE COLD FRONT
WITH THOSE BLUSTERY NW WINDS. THINGS SHOULD CLEAR OUT QUICKLY THIS
EVENING...AND HIGH PRESSURE WILL MAKE A QUICK RETURN TUE/WED WITH
A GRADUAL WARMING TREND. WILL LIKELY SEE 70S AGAIN BY WED AFTERNOON.

&&

.AVIATION...
GIVEN THE MUDDLED FRONTAL BOUNDARY MOVING SOUTHEAST ACROSS THE WFO
PAH TAF SITES...INCLUSION OF IFR CEILINGS WAS NECESSARY ON AN
INTERMITTENT BASIS WAS NECESSARY ALONG AND WITHIN 1-3 HOURS IN
ADVANCE OF THE FRONTAL PASSAGE OVER EACH TAF SITE. WITH THE LOW
LEVEL FLOW SOMEWHAT PARALLEL TO THE FRONT EARLY ON...A MORE
SUSTAINED PERIOD OF LOW /MVFR TO LOW VFR/ CEILINGS AND MVFR TO VFR
VISIBILITIES WILL BE MORE LIKELY ACROSS THE KPAH/KOWB TAF SITES.

WITH THE FRONTAL BOUNDARY EXPECTED BEYOND ALL OF THE TAF SITES BY
21Z TODAY...A TRANSITION TO VFR CONDITIONS WILL OCCUR AROUND
DUSK...WITH UNRESTRICTED CEILINGS AND VISIBILITIES LIKELY BETWEEN
03Z-06Z TUESDAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

AVIATION/FIRE WEATHER/SHORT TERM PUBLIC...SMITH
Hazardous weather outlook, Apr 4, 4:27 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CDT MON APR 4 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-051000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
427 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE LIKELY OVER THE THE ENTIRE
QUAD STATE REGION MONDAY. THIS RISK WILL COME VERY EARLY IN THE
DAY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...THEN THROUGH
THE LATE MORNING AND INTO THE MID AFTERNOON OVER WESTERN KENTUCKY
AND SOUTHWEST INDIANA. THE MAIN THREAT APPEARS TO BE DAMAGING
WIND GUSTS...WITH SOME LARGE HAIL AND ISOLATED TORNADOES ALSO
POSSIBLE.

SOUTHERLY NON THUNDERSTORM WINDS OF 25 TO 35 MPH WITH GUSTS FROM
40 TO 50 MPH MAY RESULT IN SOME DAMAGE TO TREES AND POWER LINES
TODAY...ESPECIALLY THIS MORNING INTO THE EARLY AFTERNOON. PLEASE
REFER TO THE WIND ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR AT LEAST ISOLATED THUNDERSTORMS RETURNS WEDNESDAY
NIGHT AND CONTINUES ON AND OFF THROUGH SATURDAY. THERE IS SOME
POTENTIAL FOR SEVERE WEATHER DURING THAT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS LIKELY...MAINLY FROM AROUND SUNRISE
MONDAY INTO THE MID MORNING OVER SOUTHERN ILLINOIS AND SOUTHEAST
ILLINOIS...AND THEN FROM MID MORNING INTO THE AFTERNOON OVER
WESTERN KENTUCKY AND SOUTHWEST INDIANA.

In the hours before

Local storm report, Apr 4, 7:48 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             SMITHLAND               37.14N 88.40W
04/04/2011  M0.75 INCH       LIVINGSTON         KY   EMERGENCY MNGR

            DIME SIZE HAIL WITH TSTM WIND GUST 35 MPH.

&&

SMITTY
Special weather statement, Apr 4, 8:07 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
807 AM CDT MON APR 4 2011

ILZ075>078-080>094-KYZ001>017-021-022-MOZ076-086-087-100-107>112-
114-041430-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-
PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...
POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
807 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM. A LINE OF STRONG
THUNDERSTORMS WERE MOVING RAPIDLY THROUGH THE QUAD STATE AREA THIS
MORNING. AT 8 AM...THE LINE OF STORMS EXTENDED FROM FAIRFIELD
ILLINOIS SOUTHWEST THROUGH MURPHYSBORO ILLINOIS TO MARBLE HILL AND
DONIPHAN MISSOURI. SOME OF THESE STORMS MAY PRODUCE DIME TO NICKLE
SIZE HAIL ALONG WITH WIND GUSTS UP TO 50 MPH. THE AREA OF STORMS
WERE MOVING EASTWARD WITH THE INDIVIDUAL CELLS WERE TRACKING
NORTHEAST AT NEARLY 60 MPH. SOME COMMUNITIES THAT WILL EXPERIENCE
THE STORMS INCLUDE BENTON...ANNA AND THE REND LAKE RECREATION AREA
IN ILLINOIS...AS WELL AS POPLAR BLUFF...DEXTER AND SIKESTON
MISSOURI.
Local storm report, Apr 4, 8:36 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
836 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     TSTM WND DMG     5 SE THEBES             37.16N 89.39W
04/04/2011                   ALEXANDER          IL   TRAINED SPOTTER

            SMALL LIMBS DOWN. LOCAL POWER OUTAGES. SWING BLOWN OVER.

&&

SMITTY
Special weather statement, Apr 4, 9:27 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
927 AM CDT MON APR 4 2011

ILZ075>078-081>083-085>094-INZ081-082-085>088-KYZ001>022-
MOZ110>112-114-041600-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-
PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...
ELIZABETHTOWN...CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...
PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...
PRINCETON...MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...
HENDERSON...OWENSBORO...CALHOUN...GREENVILLE...ELKTON...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
927 AM CDT MON APR 4 2011

...A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

A LINE OF STRONG THUNDERSTORMS CONTINUE TO MOVE EASTWARD ACROSS
PORTIONS OF THE QUAD STATE AREA. THIS LINE OF STORMS EXTEND FROM
NEAR MOUNT CARMEL INDIANA SOUTHWEST THROUGH THE REND LAKE
RECREATION AREA AND CONTINUES TO DEXTER MISSOURI. THIS LINE OF
STORMS HAVE A HISTORY OF PRODUCING GUSTY WINDS 45 TO 50
MPH...PERIODS OF TORRENTIAL RAIN AND SMALL HAIL. THROUGH 11
AM...THE LINE OF STORMS WILL TRACK EASTWARD WHILE INDIVIDUAL STORM
CELLS WILL MOVE NORTHEAST AT NEARLY 60 MPH. SOME STORMS MAY
PRODUCE HOURLY RAINFALL TOTALS OF NEARLY 1 INCH PER HOUR.
Local storm report, Apr 4, 10:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1016 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       PARMA                   36.61N 89.82W
04/04/2011  M1.50 INCH       NEW MADRID         MO   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:43 AM CDTSevere Thunderstorm WarningPAHFulton47 min
Apr 4, 10:21 AM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean39 min
Apr 4, 10:32 AM CDTTornado WarningPAHMcCracken28 min
Apr 4, 10:38 AM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall37 min
Apr 4, 10:47 AM CDTTornado WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 4, 10:56 AM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Henderson, Hopkins, Livingston, Lyon and 3 more114 min
Apr 4, 11:02 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 4 more28 min
Apr 4, 11:06 AM CDTAreal Flood AdvisoryPAHDaviess, McLean4 hr
Apr 4, 11:10 AM CDTFlash Flood WarningPAHCalloway71 min
Apr 4, 11:16 AM CDTAreal Flood AdvisoryPAHChristian, McLean, Muhlenberg, Todd, Trigg4 hr
Apr 4, 11:20 AM CDTSevere Thunderstorm WarningPAHCalloway, Christian, Marshall, Trigg25 min
Apr 4, 11:35 AM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg25 min
Apr 4, 11:37 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Lyon, Todd, Trigg37 min
Apr 4, 11:41 AM CDTTornado WarningPAHChristian, Trigg34 min
Apr 4, 11:47 AM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg28 min
Apr 4, 11:50 AM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd55 min
Apr 4, 12:02 PM CDTTornado WarningPAHChristian, Todd43 min
Apr 4, 12:09 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd28 min
Apr 4, 1:09 PM CDTFlash Flood WarningPAHChristian, Todd3 hr

Nearby

Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.